Agbeko, Kwami Nutefe and Házy, Attila (2010) An algorithmic determination of optimal measure form data and some applications. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 26 (1). pp. 99-111. ISSN 0866-0174
|
Text
amapn26_09.pdf Download (215kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
In, by determining fuzzy measure from the data, the authors did not mention under what circumstances this can be done. Following the idea of we propose by means of optimal measure theory an alternative way which is to determine optimal measure from the data. We also show that this determination can always be done.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | optimal measure, optimal average |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 02 Feb 2024 08:07 |
Last Modified: | 02 Feb 2024 08:07 |
URI: | http://real.mtak.hu/id/eprint/187115 |
Actions (login required)
![]() |
Edit Item |